MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. 1 SERIES ULTRA CARTRIDGE; SURGICAL ADJUNCTS

JOHNSON & JOHNSON SURGICAL VISION, INC. 1 SERIES ULTRA CARTRIDGE; SURGICAL ADJUNCTS
Model Number 1VIPR30
Medical Device Problem Code Device Damaged by Another Device (2915)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 11/20/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Expiration date: unknown, as the lot number was not provided.Lot number: unknown, information not provided.Udi number: a partial udi number is known, as the lot number was not provided.If implanted, give date: not applicable as this is not an implantable device.If explanted, give date: not applicable as this is not an implantable device.Phone number: (b)(6).Device manufacture date: unknown as lot number was not provided.(b)(4).Device evaluation: the complaint sample was not returned to the manufacturing site; therefore, product testing could not be performed, and the customer's reported complaint could not be verified.Manufacturing record evaluation: manufacturing record review cannot be performed since the lot number is unknown.A search of complaints related to lot number cannot be performed since the lot number is unknown.Conclusion: no sample was returned, and lot number is unknown an investigation could not be performed, and no malfunction is confirmed.No escalation is required.All pertinent information available to johnson and johnson surgical vision has been submitted.
 
Event or Problem Description
It was reported that during surgery the trailing haptic of an intraocular lens (iol) got stuck in the injector and broke.The surgeon removed the iol and completed the surgery with the standby lens of the same model lens but a different diopter (23.0) with the same injector and a different cartridge.There was a 30 minute delay in treatment which the incision was enlarged to cut and remove the lens from the eye.Sutures were required at the end of the surgery.It was reported that currently the patient does not have any complaint with the vision.No further information provided.

Brand Name
1 SERIES ULTRA CARTRIDGE
Common Device Name
SURGICAL ADJUNCTS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
1700 e st andrew place
santa ana CA 92705
MDR Report Key11062197
Report Number2648035-2020-00958
Device Sequence Number2585560
Product Code KYB
UDI-Device Identifier05050474534605
UDI-Public(01)05050474534605(10)UNKNOWN
Combination Product (Y/N)Y
Initial Reporter CountryIN
PMA/510(K) Number
K961242
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1VIPR30
Device Catalogue Number1VIPR30
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/24/2020
Initial Report FDA Received Date12/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LENS MODEL ICB00, SN (B)(4)
Outcome Attributed to Adverse Event Required Intervention;